Hi doctor, im 28 years old and i have hypo thyroid...im taking medication for that and its stable.However, im always feeling tiered and im drained by the end of the day that i cant do anything at all, i have trouble waking up in the morning. What might be the problem?
I HAVE A CYST (PER TWO FOOT DOCTORS) - THAT THEY HAVE DRAINED TWICE & NOW THEY WANT TO DO SURGERY??? WHY IS THIS DRAINING - AND CAN I STOP IT ANY OTHER WAY - OTHER THAN SURGERY - THE LAST DOCTOR HAS ME BINDING IT VERY TIGHT - SEEMS TO STOP THE GROWTH OF THE CYST SOMWHAT????????????
Hi, i am care worker and go house to house to look after old or disabled people. I am tired all the time, get headaches alot, i get alot of bubbles in my belly, feel sick after i eat anythin (mainly sweet or fatty foods) and i feel really really drained. :( i dont no how to make myself feel better. Can you help please
I have been experiencing this type of hair loss for 9 months now. Blood tests for Iron deficiency and thyroid are normal. I have undergone treatment from a dermatologist which included monthly visits for Kenalog injections and use Clobetesal nightly. I did not have an appointment this month as the thought was it may be my last affected area. Now I have 5 bald patches ranging in size from a nickel to half-dollar. It is thought that it is due to emotional stress as my husband was diagnosed with terminal cancer last January and these spots started to appear the following March. My husband is undergoing chemo with little to not side effects and the treatment will add years to his life, so one would think I would no longer be stressed, I am grateful for that. I just don't know why these are still appearing and should I consider another method of treatment. I plan to schedule another appointment with my dermatologist and I am not sure what to ask for. Could you give me some alternative choices that I may be able to ask him about? I appreciate you being there. Thank you. Claudia Crowe
Hi, I am 34 years old and have 3 kids. Since my youngest, my 3 year old was born I have been losing hair. But recently it is too much and my hair is so thin now and brittle. I checked my thyroid and its 4.17. Is that too high or could it be a hormonal imbalance?
i have been on hbp meds for about 6 yrs. now i have been dealing w/ a hot nodule on my thyroid. they have treated w/ meds to shrink it then i had radioactive treatment. now on synthroid. went from hyper to border hypo to hyer (was in ER pulse rate 143). Now taking 10 mg of bystolic each morn, Just took my cuff 97/55 pr 97. Was at Dr today. I am at my wits end! any help.p.s. I have had excessive hair loss.Thank you
hi,i went through total thyroidectomy 3 months back.my heart is beating hard and i feel like i will have a heart attack..my tsh level is normal..i take 125 mg of thyroxine daily..also i am 20 years old..why is my heart beating like i will get a heart attack?
my child is 21 months old and suffeing from constipation from long term. pedistrician told to use some laxatives from 10days as situation got worse ,but still no luck.we did use the back medicine for m otion after 4days while using laxatives. she...
My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work after 4 attempts and they have prescribed him various medications to control the rate of the heart. We...
I'm a 69 year old female and I'm still getting hot flashes. Doctors say it's something like my internal thermostat is not working. Doesn't sound very specific, does it? A few days ago a hot flash came on and this time the cold sweat was...